# SDR ASAA2018072425511

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,760 hours, 12,342 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 2 WILL NOT CHANNELIZE. GROUNDED - YES. ACCOMPLISHED HF COMM SYS BITE, NO BITE. CYCLED HF1 AND HF2 C/B'S. HF TRANSCEIVERS BITE TEST GOOD. HF1 AND HF2 COMM OPS NORMAL. PILOTS ACCOMPLISHED GROUND VERIFICATION REF FIM 23-11 TASK 801.
